Parallel multisplitting methods with optimal weighting matrices for linear systems
Chuan-Long Wang and
Xi-Hong Yan
Applied Mathematics and Computation, 2015, vol. 259, issue C, 523-532
Abstract:
In this paper, the parallel multisplitting iterative methods with optimal weighting matrices are presented to solve a linear system of equations in which the coefficient matrix is a symmetric positive definite matrix. The zero pattern in weighting matrices is determined by preset set, the non-zero entries of weighting matrices in overlap multisplitting methods are determined optimally by finding the optimal point in hyperplane or convex combination of m points generated by parallel multisplitting iterations. Several schemes of finding the optimal weighting matrices are given. Especially, the nonnegative assumption in the weighting matrices is eliminated. The convergence properties are discussed for these parallel multisplitting methods. Finally, our numerical examples show that these parallel multisplitting methods with the optimal weighting matrices are effective.
Keywords: Optimal weighting matrices; Multisplitting; Parallel; Convergence; Linear systems (search for similar items in EconPapers)
Date: 2015
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0096300315003306
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:apmaco:v:259:y:2015:i:c:p:523-532
DOI: 10.1016/j.amc.2015.03.025
Access Statistics for this article
Applied Mathematics and Computation is currently edited by Theodore Simos
More articles in Applied Mathematics and Computation from Elsevier
Bibliographic data for series maintained by Catherine Liu ().